MathSciNet Relay Station
MathSciNet bibliographic data
MR1285760 11B68 (05A19 15A15)
de Bruyn, G. F. C.; De Villiers, J. M. Formulas for $1+2^p+3^p+\cdots+n^p$. Fibonacci Quart. 32 (1994), no. 3, 271–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement